# SDR DALA2025021201090

- Difficulty date: February 12, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 57,904 hours, 40,344 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN REFERENCE NRC 00924: LEVEL AND SHORE AIRCRAFT IN ACORDANCE WITH AMM 07-11-00 AS WELL AS PER FIGURE 4 OF BOEING SERVICE SKETCH 3268E PER PRI 621176-14 REV 0 STEP 1 A) AND PERFORM DAILY CHECK UNTIL REMOVED. SUMMARY NRC 00981: SHORINGS WERE INSTALLED AND VERIFIED ON STA Y=218, STA Y=661.106, STA Y=813.000, STA XRS=69.000, STA XRS=267.000, AND STA XRS=477 PER PRI 621176-14 REV 0 STEP 1, ER/A 621176-14AD REV ORIGINAL. AND SHORINGS WERE REMOVED PER B717 AMM 07-20-01. ASSOCIATED ER/A 14-621176 ADDED FOR AC 9546. (LP #0807418)
